MAUDE Adverse Event Report: TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE

TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number PNDL, 3BV TVH TP 31G 8MMTC 100CT 30/CS BLUE
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles (no lot number) were returned - 15 used pen needles without the protective cover and cover cap were returned, unable to ship to the manufacturer due to needle exposed.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer using pen needles from the same lot.Reported defect not reproduced on retention samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.Note: manufacturer contacted customer in a follow-up call on 07-dec-2021 to ensure that the initial concern was resolved - able to establish contact with customer who stated that replacement pen needles were obtained from her local pharmacy and that the product is working as intended.
 
Event or Problem Description
Consumer reported complaint of inaccurate dispense for the 31g pen needles.Customer stated that the pen needles did not dispense the insulin when ready to be administered.Customer stated that this occurred with twelve of the pen needles.The package had not been open or damaged when received by the customer.The customer is using compatible product and the pen needle was properly aligned.At the time of the call the customer felt well and did not report any symptoms.Customer did not claim to be injured while using the pen needles and no medical intervention related to the use of the product was reported.

Brand Name
PEN NEEDLES FG
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key13018278
Report Number1000113657-2021-00781
Device Sequence Number4963934
Product Code FMI
UDI-Device Identifier00021292012809
UDI-Public(01)00021292012809
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K180720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/30/2025
Device Model NumberPNDL, 3BV TVH TP 31G 8MMTC 100CT 30/CS BLUE
Device Catalogue NumberS5H01D31-100TC
Device Lot Number0J617
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2021
Distributor Facility Aware Date11/19/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2021
Initial Report FDA Received Date12/16/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown